# SDR CA130319001

- Difficulty date: March 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Engine: Pwa PW123
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Handle
- Part number: 21593838820
- Condition: Broken
- Location: Water Dump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACCORDING TO THE OPERATOR, A CRACK WAS FOUND AT THE WELD ON THE EMERGENCY WATER DUMP HANDLE DURING AN ANNUAL VISUAL INSPECTION.  THIS IS THE 4TH OCCURENCE. THE OTHER 3 WERE REPOTED AS COMPLETE BREAKAGE/FAILURE OF HANDLE, PN 215-93838-820.  HISTORY, FAILURE OF EMERGENCY WATER DUMP HANDLE, PN 215-93838-820,  SN: 2053, JANUARY 2008, OPERATOR: GREECE UTILIZATION: 2,473 FH LANDINGS  REF, S: SP 42-41-00-005, SN: 2070, SEPTEMBER 2010 OPERATOR: 498 FH, 261 LAND LANDINGS, 194 WATER LANDINGS REF S: 42-41-00-011 SN: 2071, FEBRUARY 2012 OPERATOR: ITALY UTILIZATION: 1,258 FH 603 LANDINGS REF, S: SP 42-13-00-041, SDR 20120229-005, SN: 2075 FEBRUARY 2013 OPERATOR.
